# SDR SWAA2022020252088

- Difficulty date: December 10, 2021
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N7864B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30638
- Aircraft time: 57,729 hours, 38,472 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LOWER R/H COMPOSITE BULKHEAD AT BS663 RBL34 WL158.  DAMAGE FOUND ON LOWER R/H COMPOSITE BULKHEAD. FOUND TO BE OUT OF LIMITS IAW SRM 57-10-10-1A-2 STEP 4.D.(1). WILL BE REPAIRED BY REPLACEMENTS IAW SRM 51-10-02-0G-0; PAR. 9.C.;12]  INSTALLED NEW RT VAPOR BARRIER COMPOSITE BULKHEAD IAW SRM 51-40-02-0G-0 AND DWG 111A1001 REV. B. AND DWG 111A1000 REV. B.  INSTALLED NEW RT VAPOR BARRIER COMPOSITE BULKHEAD IAW SRM 51-40-02-0G-0 AND DWG#111A1001 REV. B. AND DWG#111A1000 REV. B.
